I have been switched to sertraline from zoloft and have been experiencing SVT, hot flashes, migraines, tremors, high anxiety and severe panic attacks. Can these side effects from the ingredients in the generic zoloft.
Can sertraline from different manufacturers cause different side effects or even severe reactions?
Question posted by asherrock on 20 Jan 2012
Last updated on 28 February 2019 by Elzara
Yes! I literally have been sitting here wracking my brain trying to work out why I am getting hot flashes and the smallest amount of exertion is causing me to profusely sweat for the last week (so embarassing at work !!). The absolute only thing that has changed is that I went from Zoloft to sertraline because it was the only one the chemist had.
It is driving me insane! I am going to give it one more week and if it continues I am ditching them and going back to my other chemist and Zoloft.
OMG yes! I was on a generic sertraline antidepressant which changed in looks and shape several months ago when there was a pharmacy change over. I have never felt so out of body with fatigue ( sleeping 12 hours every night), headaches, confusion, bizarre dreams, and the worst case of dry mouth ever. I even slept walked one night. In meeting with my doctor and pinpointing the time of symptoms, it coincided with the change in the generic form I was taking to a different generic form. I have since switched back to the old form and many of the symptoms have been relieved or reduced. It was a very scary experience.
I was on both of those meds and luckily i did not experiance any difference between the two, but now i am on Venlafaxine which is the generic for Effexor and i find that when i take Effexor i get anxoius, headaches, withdrawal symptoms etc. so i stick to Venlafaxine. Its weird because as far as i know the FDA only approves the generic version if it is the same as brand. Who knows?? Talk to your Dr. and have him/her prescribe you what works for you. Remember you are in control and you know what works. God bless - Nena
Hello asherrock. Yes, very much so. It happens often, generic vs non-generic and it literally can often be as different as night and day. I hope that your body can make the adjustment, if not then you'll might either go back, or have to try another drug. Best of wishes to you,pledge
zoloft, migraine, anxiety, panic disorder, supraventricular tachycardia, generalized anxiety disorder, hot flashes, sertraline, side effect, tremor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.